# SDR ASAA0791751

- Difficulty date: May 31, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 14,726 hours, 5,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143A7501168
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT DUST SILL CORRODED REPAIRED IAW 53 00 53
